# SDR YENA20130731166

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 46,057 hours, 16,602 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Part serial: K69515
- Condition: Failed
- Location: Nlg
- Part time: 46,057 hours, 16,602 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO INTERMITTENT NOSE GEAR UNSAFE INDICATION FROM ONE OF THE LGCIU'S.  R & R PROX SENSOR 18GA IAW AMM 32-13-73.  ADJUSTED 18GA SENSOR AND TARGET IAW AMM 32-31-73 PERFORMED SATISFACTORY GEAR SWING IAW 32-31-00.
